# SDR SWAA040971

- Difficulty date: April 1, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 60,392 hours, 58,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6935371
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FLOORBEAM WEB AT BS 967, LBL 5, WL 208, CORRODED.  REPAIRED WEB PER SRM.
